# SDR GLBA20110926F

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 33,831 hours, 42,403 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY EXIT DOOR AT 6C HANDLE SEEMS TO BE DEPRESSED.  MX REINSTALLED THE DOOR IAW BMM 52-26-00, SYS OK FOR SERVICE.
